Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 68, NWS Tallahassee, FL

April 13, 2020Dale County, Henry County, Alabama; Clay County, Early County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 13, 2020, 2:25 AM CDT for Dale County, Henry County, Alabama; Clay County, Early County, Georgia. It was in force for 69 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2020, 2:25 AM CDT (07:25 UTC)
Expired
Apr 13, 2020, 3:34 AM CDT
In force
69 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Dale County, AL, Henry County, AL, Clay County, GA, Early County, GA

What was reported inside it

TimeReportWhereRemark
Apr 13, 2:35 AM CDTTSTM WND DMGFort Gaines-Clay Airpor, GATREES DOWN AT THE DOLLAR GENERAL IN FT GAINES. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 10:45 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 854 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
854 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
749 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
299 m²/s²
Significant tornado parameter
0.6
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

581 
WUUS52 KTAE 130725
SVRTAE
ALC045-067-GAC061-099-130900-
/O.NEW.KTAE.SV.W.0068.200413T0725Z-200413T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
325 AM EDT Mon Apr 13 2020

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Dale County in southeastern Alabama...
  Henry County in southeastern Alabama...
  Clay County in southwestern Georgia...
  Early County in southwestern Georgia...

* Until 500 AM EDT/400 AM CDT/.

* At 324 AM EDT/224 AM CDT/, severe thunderstorms were located along
  a line extending from 6 miles northwest of Abbeville to near
  Daleville, moving east at 65 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Daleville, Abbeville, Fort Gaines, Blakely, Headland, Fort Rucker,
  Ozark, Enterprise, Dothan, Midland City, Level Plains, Newton,
  Ariton, Columbia, Pinckard, Kinsey, Clayhatchee, Grimes, Newville
  and Napier Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
southeastern Alabama...and southwestern Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tallahassee.

&&

LAT...LON 3178 8496 3162 8494 3162 8482 3142 8478
      3125 8492 3107 8492 3107 8503 3116 8509
      3131 8509 3131 8542 3124 8549 3127 8564
      3121 8569 3120 8579 3162 8579 3162 8542
      3171 8542 3170 8522 3177 8512 3178 8514
TIME...MOT...LOC 0724Z 272DEG 55KT 3162 8535 3121 8569 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
3 follow-up statements
729 
WWUS52 KTAE 130750
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
350 AM EDT Mon Apr 13 2020

ALC045-130759-
/O.CAN.KTAE.SV.W.0068.000000T0000Z-200413T0900Z/
Dale AL-
350 AM EDT Mon Apr 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR DALE COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
southeastern Alabama...and southwestern Georgia.

LAT...LON 3178 8496 3162 8494 3162 8482 3156 8481
      3149 8482 3150 8480 3147 8481 3142 8478
      3125 8492 3107 8492 3107 8503 3111 8503
      3116 8509 3131 8509 3132 8542 3171 8542
      3170 8522 3177 8512 3178 8514
TIME...MOT...LOC 0749Z 231DEG 40KT 3172 8503 3131 8537 

$$

ALC067-GAC061-099-130900-
/O.CON.KTAE.SV.W.0068.000000T0000Z-200413T0900Z/
Henry AL-Clay GA-Early GA-
350 AM EDT Mon Apr 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM
EDT/400 AM CDT/ FOR HENRY...CLAY AND EARLY COUNTIES...

At 349 AM EDT/249 AM CDT/, severe thunderstorms were located along a
line extending from 6 miles north of Fort Gaines to Kinsey, moving
northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Abbeville, Fort Gaines, Headland, Blakely, Columbia, Newville,
Gordon, Jakin, Bellville, Haleburg, Bluffton, Shorterville, Hayes,
Watson Crossroads, Scottsboro Crossroads, Ricks Place, Pecan, Rock
Hill, Thomas Mill Creek and Bethel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
southeastern Alabama...and southwestern Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3178 8496 3162 8494 3162 8482 3156 8481
      3149 8482 3150 8480 3147 8481 3142 8478
      3125 8492 3107 8492 3107 8503 3111 8503
      3116 8509 3131 8509 3132 8542 3171 8542
      3170 8522 3177 8512 3178 8514
TIME...MOT...LOC 0749Z 231DEG 40KT 3172 8503 3131 8537 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
367 
WWUS52 KTAE 130814
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
414 AM EDT Mon Apr 13 2020

ALC067-130824-
/O.CAN.KTAE.SV.W.0068.000000T0000Z-200413T0900Z/
Henry AL-
414 AM EDT Mon Apr 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR HENRY COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 AM EDT for southeastern
Alabama...and southwestern Georgia.

LAT...LON 3162 8494 3162 8482 3160 8483 3159 8482
      3149 8482 3150 8480 3147 8481 3142 8478
      3125 8492 3107 8492 3108 8503 3111 8503
      3116 8509 3137 8509 3154 8504 3157 8506
      3162 8506 3161 8500 3163 8496
TIME...MOT...LOC 0814Z 272DEG 55KT 3171 8460 3130 8494 

$$

GAC061-099-130900-
/O.CON.KTAE.SV.W.0068.000000T0000Z-200413T0900Z/
Clay GA-Early GA-
414 AM EDT Mon Apr 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EDT
FOR SOUTHERN CLAY AND EARLY COUNTIES...

At 414 AM EDT, severe thunderstorms were located along a line
extending from near Shellman to near Blakely, moving east at 65 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fort Gaines, Blakely, Columbia, Gordon, Jakin, Bellville, Bluffton,
Harrisons Mill, Saffold, Howards Mill, Zetto, Rock Hill, Colomokee,
Killarney, Ferrell Crossroads, Early Co A/p, Cedar Springs, Kolomoki
Mounds Sp, Suttons Corner and Hilton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 AM EDT for southeastern
Alabama...and southwestern Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3162 8494 3162 8482 3160 8483 3159 8482
      3149 8482 3150 8480 3147 8481 3142 8478
      3125 8492 3107 8492 3108 8503 3111 8503
      3116 8509 3137 8509 3154 8504 3157 8506
      3162 8506 3161 8500 3163 8496
TIME...MOT...LOC 0814Z 272DEG 55KT 3171 8460 3130 8494 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
114 
WWUS52 KTAE 130834
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
434 AM EDT Mon Apr 13 2020

GAC061-099-130844-
/O.CAN.KTAE.SV.W.0068.000000T0000Z-200413T0900Z/
Clay GA-Early GA-
434 AM EDT Mon Apr 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLAY AND EARLY
COUNTIES IS CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 AM EDT for southeastern
Alabama...and southwestern Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.

LAT...LON 3162 8494 3162 8482 3160 8483 3159 8482
      3149 8482 3150 8480 3147 8481 3142 8478
      3125 8492 3107 8492 3108 8503 3111 8503
      3116 8509 3137 8509 3154 8504 3157 8506
      3162 8506 3161 8500 3163 8496
TIME...MOT...LOC 0831Z 272DEG 55KT 3170 8428 3129 8462 

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 2:05 AM CDT, 20 minutes earlier.

Area forecast discussion, Apr 13, 2:05 AM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
305 AM EDT Mon Apr 13 2020

.NEAR TERM [Through Tonight]...

Tornado watches are up for portions of the tri-state region as a
broken line of thunderstorms, edging into our SW GA/SE AL counties
currently as of 2 AM CT, aided by 1000 J/kg CAPE and a 70 kt LLJ
pumps high theta-e air into and ahead of the line. Progging the
line out places the line into our central sections in the predawn
hours and into the eastern Big Bend counties after dawn. SPC has
an enhanced risk for severe storms early this morning then slight
risk after dawn ahead of the line with all modes of severe
weather possible given the highly sheared environment. The line
appears to move south of the eastern Big Bend early to mid
afternoon and the supporting trough and dynamics move further
north and away from the region.

.SHORT TERM [Tuesday through Wednesday]...

Cold front will stall across the coastal waters and east Big Bend
as the supporting trough races northeast and ridging to the south
stops its movement southward. Good convergence with cyclonic flow
aloft will lead to good rain chances this period along and just
north of the front as it moves little through Wednesday. The upper
trough moves through Wednesday adding additional diffluence aloft
and additional heavy rainfall amounts before it gets pushed
southward in the long term.

.LONG TERM [Wednesday Night Through Monday]...

A slight break in the active weather is possible late this work
week but relative cyclonic flow over much of the eastern US will
lead to additional chances for shower and thunderstorms across the
area into the weekend

&&

.AVIATION...
[Through 06Z Tuesday]

Updated timing of arrival for line of thunderstorms based from
latest high resolution guidance to each of our TAF sites. Expect
MVFR/IFR just ahead of the line, variable strong wind gusts with
the line along with heavy thunderstorms, an hour or two of
degraded flight conditions behind the line, then decreasing
westerly winds and VFR conditions after that through the rest of
the TAF period.

&&

.MARINE...

Hazardous marine conditions will continue today with an
improvement this evening. Today, a cold front will move from west
to east with strong thunderstorms accompanying the front. Ahead of
this line, strong onshore flow will continue. Wave heights will be
around 6 to 10 feet today with improvement tonight. Gale warning
will expire this morning, and even though winds will decrease
through the day, wave heights will remain at or above 7 feet and
the small craft advisory will be left in tact till this evening.

&&

.FIRE WEATHER...

No hazardous fire weather conditions are expected over the next
few days.

&&

.HYDROLOGY...

The storm system moving through is only expected to bring around
1-1.5 inches of rain across the region due to the fast movement of
the cold front. No flooding is expected with this system.

The cold front is expected to stall near the Gulf Coast and will
be a focus for additional showers and storms. There is the
possibility of an additional 2-4 inches of rain on Tuesday and
Wednesday. At the current time, most of the guidance indicates the
heaviest rain is expected to occur over North Florida, in areas
with moderate drought conditions, thus little or no flooding is
anticipated with these rainfall amounts.

For coastal flood concerns, strong onshore flow will lead to some
minor coastal flooding around the time of high tide this morning
in Apalachee Bay. Water levels of 1 to 1.5 ft MHHW are possible
around Apalachee Bay. These levels typically only impact boat
ramps along the coast.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   88  62  84  61  75 /  80  30  50  80  80
Panama City   82  64  80  60  75 /  30  30  50  80  80
Dothan        84  57  82  55  73 /  10  10  20  70  50
Albany        84  59  84  58  74 /  40  10  20  70  60
Valdosta      86  63  82  62  73 /  80  30  50  70  90
Cross City    83  67  82  67  80 /  70  50  60  40  70
Apalachicola  81  65  78  63  73 /  80  50  60  70  80

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 5 AM EDT /4 AM CDT/ early this morning for
     Calhoun-Central Walton-Coastal Bay-Coastal Franklin-Coastal
     Gulf-Gadsden-Holmes-Inland Bay-Inland Franklin-Inland Gulf-
     Jackson-Liberty-North Walton-South Walton-Washington.

     High Rip Current Risk through Tuesday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 5 PM EDT /4 PM CDT/ this afternoon for
     Coastal Bay-South Walton.

GA...Wind Advisory until 5 AM EDT early this morning for Baker-Ben
     Hill-Calhoun-Clay-Colquitt-Decatur-Dougherty-Early-Grady-
     Irwin-Lee-Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-
     Thomas-Tift-Turner-Worth.

AL...Wind Advisory until 4 AM CDT early this morning for Coffee-Dale-
     Geneva-Henry-Houston.

GM...Small Craft Advisory from 7 AM this morning to 7 PM CDT this
     evening for Coastal waters from Mexico Beach to
     Apalachicola FL out 20 NM-Coastal waters from Mexico Beach
     to Okaloosa Walton County Line FL out 20 NM-Waters from
     Apalachicola to Mexico Beach FL from 20 to 60 NM-Waters
     from Mexico Beach to Okaloosa Walton County Line FL from 20
     to 60 NM.

     Gale Warning until 7 AM CDT this morning for Coastal waters from
     Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
     from Mexico Beach to Okaloosa Walton County Line FL out 20
     NM-Waters from Apalachicola to Mexico Beach FL from 20 to
     60 NM-Waters from Mexico Beach to Okaloosa Walton County
     Line FL from 20 to 60 NM.

     Small Craft Advisory until 8 PM EDT this evening for Apalachee
     Bay or Coastal Waters From Keaton Beach to Ochlockonee
     River FL out to 20 Nm-Coastal Waters From Ochlockonee River
     to Apalachicola Fl out to 20 Nm-Coastal waters from
     Suwannee River to Keaton Beach FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM.

&&

NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM...Scholl
AVIATION...Scholl
MARINE...Scholl
FIRE WEATHER...Scholl
HYDROLOGY...Godsey

In the hours before

Local storm report, Apr 13, 12:40 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
140 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 AM     TSTM WND DMG     1 E ARITON              31.60N 85.69W
04/13/2020                   DALE               AL   LAW ENFORCEMENT

            TREE DOWN ON COUNTY ROAD 72.

&&

LN
Local storm report, Apr 13, 1:03 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
203 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 AM     TSTM WND GST     1 NW CAIRNS AAF         31.28N 85.72W
04/13/2020  M51 MPH          DALE               AL   AWOS

            AWOS STATION KOZR OZARK CAIRNS AAF.

&&
Local storm report, Apr 13, 1:21 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
221 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 AM     TSTM WND DMG     1 NNE CLINTONVILLE      31.43N 85.89W
04/13/2020                   COFFEE             AL   LAW ENFORCEMENT

            REPORTS OF TREES DOWN, TREES ON POWER LINES,
            TREES ON MULTIPLE COUNTY ROADS NOT ONLY
            AROUND NEW BROCKTON BUT VARIOUS OTHER PARTS
            OF THE COUNTY OVER THE LAST HOUR. COUNTY
            ROADS 260, 216, 248 AND 239 ALL HAD TREES
            DOWN.

&&

LN
Local storm report, Apr 13, 1:29 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
229 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND DMG     1 ESE GEORGETOWN        31.88N 85.08W
04/13/2020                   QUITMAN            GA   LAW ENFORCEMENT

            TREE ON POWER LINES ALONG US HWY 82.

&&

LN
Local storm report, Apr 13, 1:35 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
235 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND DMG     2 NNE GRABALL           31.61N 85.27W
04/13/2020                   HENRY              AL   LAW ENFORCEMENT

            911 CALL CENTER REPORTS WIDESPREAD TREES
            DOWN COUNTY WIDE AS WELL AS POWER OUTAGES.

&&

LN
Local storm report, Apr 13, 2:19 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
319 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     TSTM WND DMG     1 SSW ENTERPRISE        31.30N 85.86W
04/13/2020                   COFFEE             AL   LAW ENFORCEMENT

            TREES DOWN, POWER LINES DOWN, TREES ON POWER
            LINES ACROSS ENTERPRISE.

&&

LN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 12:04 AM CDTSevere Thunderstorm WarningTAECoffee, Dale, Geneva86 min
Apr 13, 12:58 AM CDTSevere Thunderstorm WarningTAEDale, Henry92 min
Apr 13, 1:21 AM CDTSevere Thunderstorm WarningTAECoffee, Dale, Geneva69 min
Apr 13, 2:09 AM CDTSevere Thunderstorm WarningTAEGeneva, Houston96 min
Apr 13, 12:49 AM CDTSevere Thunderstorm WarningTAEQuitman86 min
Apr 13, 1:13 AM CDTSevere Thunderstorm WarningTAERandolph, Terrell92 min
Apr 13, 1:53 AM CDTSevere Thunderstorm WarningTAELee97 min
Apr 13, 2:29 AM CDTTornado WarningTAEClay, Randolph46 min
Apr 13, 2:42 AM CDTSevere Thunderstorm WarningTAERandolph, Terrell48 min
Apr 13, 3:05 AM CDTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Miller, Mitchell85 min
Apr 13, 3:09 AM CDTSevere Thunderstorm WarningTAEDecatur, Seminole66 min
Apr 13, 3:21 AM CDTSevere Thunderstorm WarningTAELee, Turner, Worth84 min
Apr 13, 3:24 AM CDTTornado WarningTAELee, Worth36 min
Apr 13, 4:04 AM CDTSevere Thunderstorm WarningTAEDecatur, Grady, Miller, Seminole56 min
Apr 13, 4:08 AM CDTTornado WarningTAEMitchell, Worth33 min
Apr 13, 4:16 AM CDTSevere Thunderstorm WarningTAEColquitt, Mitchell74 min
Apr 13, 4:21 AM CDTSevere Thunderstorm WarningTAEBen Hill, Berrien, Cook, Irwin, Tift84 min
Apr 13, 4:30 AM CDTTornado WarningTAETift31 min
Apr 13, 4:52 AM CDTSevere Thunderstorm WarningTAEDecatur, Grady, Thomas53 min
Apr 13, 4:52 AM CDTTornado WarningTAEBerrien, Irwin38 min
Apr 13, 5:27 AM CDTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Grady, Lanier and 2 more93 min
Apr 13, 6:51 AM CDTTornado WarningTAELanier, Lowndes24 min
Apr 13, 6:56 AM CDTSevere Thunderstorm WarningTAEBerrien, Brooks, Lanier, Lowndes, Thomas49 min
Apr 13, 7:41 AM CDTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes34 min
Apr 13, 8:13 AM CDTSevere Thunderstorm WarningTAELowndes14 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.